Chebyshev generalized finite spectral method for linear and nonlinear waves

Jie Min Zhan, Dong Lin, Yok Sheung Li

Research output: Journal article publicationJournal articleAcademic researchpeer-review

3 Citations (Scopus)

Abstract

A Chebyshev generalized finite spectral method is proposed for 2-D linear and nonlinear waves. To attain high accuracy in time discretization, the fourth-order Adams-Bashforth-Moulton predictor and corrector scheme was used. The proposed numerical scheme is validated by applications to the linear shallow water equations and extended Boussinesq equations, where analytical solution and experimental data are available for comparison respectively. Numerical results agree very well with the corresponding analytical solution or experimental data in all cases.
Original languageChinese (Simplified)
Pages (from-to)3649-3654
Number of pages6
JournalWuli Xuebao/Acta Physica Sinica
Volume56
Issue number7
Publication statusPublished - 1 Jul 2007

Keywords

  • Chebyshev generalized finite spectrum
  • Linear wave
  • Nonlinear wave

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this